Siegelsche Modulformen und Integralgleichungen.

Ulrich Christian

Mathematische Zeitschrift (1967)

  • Volume: 101, page 299-305
  • ISSN: 0025-5874; 1432-1823

How to cite


Christian, Ulrich. "Siegelsche Modulformen und Integralgleichungen.." Mathematische Zeitschrift 101 (1967): 299-305. <>.

author = {Christian, Ulrich},
journal = {Mathematische Zeitschrift},
keywords = {modular functions, automorphic functions, almost periodic functions},
pages = {299-305},
title = {Siegelsche Modulformen und Integralgleichungen.},
url = {},
volume = {101},
year = {1967},

AU - Christian, Ulrich
TI - Siegelsche Modulformen und Integralgleichungen.
JO - Mathematische Zeitschrift
PY - 1967
VL - 101
SP - 299
EP - 305
KW - modular functions, automorphic functions, almost periodic functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.